RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Yatsun V A

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:56
Abstract pages:956
Full texts:392
References:124

http://www.mathnet.ru/eng/person24792
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/207338

Publications in Math-Net.Ru
1988
1. V. A. Yatsun, “Quasiself-dual fields in $N=4$ supersymmetric Yang–Mills theory”, TMF, 77:3 (1988),  340–351  mathnet  mathscinet; Theoret. and Math. Phys., 77:3 (1988), 1239–1247  isi
1987
2. V. A. Yatsun, “Integrable model of Yang–Mills theory with scalar field and quasi-instantons”, TMF, 73:1 (1987),  47–60  mathnet  mathscinet; Theoret. and Math. Phys., 73:1 (1987), 1050–1059  isi
1986
3. V. A. Yatsun, “$O(4)$-invariant solutions in Yang–Mills theory with scalar field”, TMF, 68:3 (1986),  392–400  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 68:3 (1986), 901–906  isi
1973
4. V. A. Yatsun, “Representation of partial-wave amplitudes by power moments and its consequences. II”, TMF, 14:1 (1973),  36–44  mathnet; Theoret. and Math. Phys., 14:1 (1973), 25–31
1972
5. V. A. Yatsun, “Representation of partial-wave amplitudes by power moments and its consequences. I”, TMF, 13:3 (1972),  351–361  mathnet  mathscinet; Theoret. and Math. Phys., 13:3 (1972), 1188–1195

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019